# SDR DALA2016052604184

- Difficulty date: May 24, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOWER INFLATION CABLE PIN FOUND UNSECURED.  INSTALLED PASSENGER ENTRY DOOR SLIDE.
